# SDR SWAA2024110154473

- Difficulty date: October 29, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 54,908 hours, 35,317 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STRAP FWD UPPER SLIDING SEAL CRACKED.<[01] R&R RH HORIZONTAL FWD UPPER SLIDING SEAL REF. AMM 53-31-31.
